# SDR QMLA2021120720063

- Difficulty date: December 7, 2021
- Submitted: December 7, 2021
- Operation: General aviation
- Aircraft: N105VU
- Make and model: Urocop EC135T2
- Aircraft serial: 0724
- Aircraft time: 6,100 hours, 17,777 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Evaporator
- Part number: ES610604
- Condition: Overtemp
- Location: A/C Pack
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON THE RETURN LEG HOME I TURNED ON THE FAN TO MOVE SOME AIR AROUND IN THE COCKPIT. AFTER APPROXIMATELY 10 MINUTES I SMELLED A "HOT" ELECTRICAL SMELL COMING FROM THE AIR VENTS.  I TURNED THE FAN OFF AND THE SMELL DISSIPATED.  I LANDED THE AIRCRAFT BACK AT BASE WITH NO FURTHER INCIDENT.
